# SDR SWIA202054727

- Difficulty date: December 5, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME SECTION AT FS 333.00 FOUND TO BE HEAVILY CORRODED.  C-CHECK RO 12/24/2020.  REMOVED CORRODED RT FRAME SECTION AT FS 333.00 AND INSTALLED NEW SERVICEABLE FRAME SECTION, IAW CRJ-700 SRM.  COMPLIED WITH ATTACHED TASK CARD AND M-337.  NO CHANGE TO WEIGHT AND BALANCE.
